# SDR SWAA2025120441784

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8900L
- Make and model: Boeing 737-8
- Aircraft serial: 42690
- Aircraft time: 7,044 hours, 3,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE DOES NOT TEST.   R & R AFT MEGAPHONE IAW AMM 25-64-00. OPS CHECKED GOOD.
